Article citationsMore>>

X. Li and C. Xu, “A Space-Time Spectral Method for the Time Fractional Diffusion Equation,” SIAM Journal on Numerical Analysis, Vol. 47, No. 3, 2009, pp. 2108-2131. doi:10.1137/080718942

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top